MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number PEDIATRIC, ACTIVE, OXYGEN, BLUE
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: the patient circuit was not returned to ventec for evaluation.The reporter advised that the patient circuit has already been disposed of.The exact date of the event or destruction/disposal of affected product was not known by the reporter.As part of its investigation, ventec examined patient circuits that had been returned by the distributor and had the same part number and lot code as this event.Ventec examined those returned patient circuits and observed that the inner clear tubing had delaminated (detached) from its blue spiral reinforcement.The degree of delamination appeared to vary throughout the length of the circuit based on visual observation and tactile handling of the bond.Ventec contacted the contract manufacturer of the product (supplier) regarding the reported issue.The supplier later advised ventec that it had performed an internal investigation and determined that the product was manufactured using inadequate extrusion temperature.The investigation determined that the cause of the reported issue was a manufacturing error at the supplier.H3 other text : not returned to manufacturer.
 
Event or Problem Description
Ventec contacted the customer to ensure the receipt and acknowledgement of customer recall notification z-1070-2024 for the vocsn patient breathing package (pediatric, active, oxygen, blue).The customer verbally confirmed receipt of the customer recall notification.During that conversation, the customer notified ventec that the patient circuit had been found to be defective right out of the box, noting that the breathing circuit product coil structure had become delaminated from the circuit tubing.There were no reports of patient use associated with the reported event.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001 -- section d1, brand name, of the initial medwatch report stated: vocsn section d1, brand name, of the initial medwatch report should have stated: vocsn patient breathing package section d4, model #, of the initial medwatch report stated: vocsn section d4, model #, of the initial medwatch report should have stated: pediatric, active, oxygen, blue section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).Section h5, labeled for single use?, of the initial medwatch report stated: no section h5, labeled for single use?, of the initial medwatch report should have stated: yes.

Brand Name
VOCSN PATIENT BREATHING PACKAGE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key18890666
Report Number3013095415-2024-00231
Device Sequence Number20717849
Product Code CBK
UDI-Device Identifier00855573007587
UDI-Public(01)00855573007587(11)220307(10)220922
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEDIATRIC, ACTIVE, OXYGEN, BLUE
Device Catalogue NumberPRT-00802-001
Device Lot Number220922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1070-2024
Patient Sequence Number1
Patient SexUnknown